# SDR HEEA0014961

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4034Q
- Make and model: Snias AS350B2
- Aircraft serial: 2918
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Condition: Intermittent
- Location: Start/Gen
- Part time: 380 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR HAS DEAD SPOT, INTERMITTENTLY INOPERATIVE--BRUSHES HAVE 1/8 LIFE LEFT.
